American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Antoine Touzé. Applications of functor (co)homology. Contemporary Mathematics 617 (2014) 259-277.
Book volume table of contents
View Article: PDF

[2] Christopher M. Drupieski. Cohomological finite generation for restricted Lie superalgebras and finite supergroup schemes. Represent. Theory 17 (2013) 469-507.
Abstract, references, and article information
View Article: PDF

[3] David I. Stewart. On unipotent algebraic $G$-groups and $1$-cohomology. Trans. Amer. Math. Soc. 365 (2013) 6343-6365.
Abstract, references, and article information
View Article: PDF

[4] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information
View Article: PDF

[5] David I. Stewart. The reductive subgroups of $F_4$. Memoirs of the AMS 223 (2013)
Book volume table of contents

[6] University of Georgia VIGRE Algebra Group. First cohomology for finite groups of Lie type: Simple modules with small dominant weights. Trans. Amer. Math. Soc. 365 (2013) 1025-1050.
Abstract, references, and article information
View Article: PDF

[7] Masaharu Kaneda. Homomorphisms between neighboring $G_1T$-Verma modules. Contemporary Mathematics 565 (2012) 105-113.
Book volume table of contents
View Article: PDF

[8] B. Sury. The Tits building and an application to abstract central extensions of $p$-adic algebraic groups by finite $p$-groups. Proc. Amer. Math. Soc. 139 (2011) 2033-2044. MR 2775381.
Abstract, references, and article information
View Article: PDF

[9] David I. Stewart. The second cohomology of simple $SL_2$-modules. Proc. Amer. Math. Soc. 138 (2010) 427-434. MR 2557160.
Abstract, references, and article information
View Article: PDF

[10] Eric N. Sommers. Cohomology of line bundles on the cotangent bundle of a Grassmannian. Proc. Amer. Math. Soc. 137 (2009) 3291-3296. MR 2515398.
Abstract, references, and article information
View Article: PDF

[11] Skip Garibaldi. Unramified cohomology of classifying varieties for exceptional simply connected groups. Trans. Amer. Math. Soc. 358 (2006) 359-371. MR 2171237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] David J. Benson and Daniel K. Nakano. The nucleus for restricted Lie algebras. Proc. Amer. Math. Soc. 131 (2003) 3395-3405. MR 1990628.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Christopher P. Bendel, Daniel K. Nakano and Cornelius Pillen. Extensions for finite Chevalley groups II. Trans. Amer. Math. Soc. 354 (2002) 4421-4454. MR 1926882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Kevin P. Knudson. Correction to ``Relative Completions of Linear Groups over ${\mathbb Z}[t]$ and ${\mathbb Z}[t,t^{-1}]$''. Trans. Amer. Math. Soc. 353 (2001) 3833-3834. MR 1837261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Kevin P. Knudson. Relative completions of linear groups over $\mathbb{Z}[t]$ and $\mathbb{Z}[t,t^{-1}]$. Trans. Amer. Math. Soc. 352 (2000) 2205-2216. MR 1641103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Dominique Arlettaz, Mamoru Mimura, Koji Nakahata and Nobuaki Yagita. The mod 2 cohomology of the linear groups over the ring of integers. Proc. Amer. Math. Soc. 127 (1999) 2199-2212. MR 1646320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Mikhail Borovoi. Abelian Galois cohomology of reductive groups. Memoirs of the AMS 132 (1998) MR 1401491.
Book volume table of contents

[18] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Support varieties for infinitesimal group schemes . J. Amer. Math. Soc. 10 (1997) 729-759. MR 1443547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Infinitesimal 1-parameter subgroups and cohomology . J. Amer. Math. Soc. 10 (1997) 693-728. MR 1443546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Claude Cibils. Tensor product of Hopf bimodules over a group. Proc. Amer. Math. Soc. 125 (1997) 1315-1321. MR 1371118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Zong Zhu Lin. Loewy series of certain indecomposable modules for Frobenius subgroups . Trans. Amer. Math. Soc. 332 (1992) 391-409. MR 1052908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Stephen Doty. Filtrations of rational representations of reductive groups of semisimple rank $1$ . Proc. Amer. Math. Soc. 109 (1990) 9-22. MR 1000153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] C. De Concini, G. Lusztig and C. Procesi. Homology of the zero-set of a nilpotent vector field on a flag manifold . J. Amer. Math. Soc. 1 (1988) 15-34. MR 924700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Stanisław Betley. Homological stability for ${\rm O}\sb {n,n}$ over a local ring . Trans. Amer. Math. Soc. 303 (1987) 413-429. MR 896030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Henning Haahr Andersen. On the generic structure of cohomology modules for semisimple algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 397-415. MR 831206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Henning Haahr Andersen. Torsion in the cohomology of line bundles on homogeneous spaces for Chevalley groups . Proc. Amer. Math. Soc. 96 (1986) 537-544. MR 826477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Janet Aisbett. On $K\sb 3$ of truncated polynomial rings . Trans. Amer. Math. Soc. 294 (1986) 517-536. MR 825719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Alexander Lubotzky and Andy R. Magid. Unipotent and prounipotent groups: cohomology and presentations. Bull. Amer. Math. Soc. 7 (1982) 251-254. MR 656205.
Abstract, references, and article information
View Article: PDF

[29] Eric M. Friedlander and Brian Parshall. On the cohomology of Chevalley groups. Bull. Amer. Math. Soc. 7 (1982) 247-250. MR 656204.
Abstract, references, and article information
View Article: PDF

[30] Janet Aisbett. On $K_3$ and $K_4$ of the integers $\bmod n$. Bull. Amer. Math. Soc. 6 (1982) 417-420. MR 648525.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 40 found      Go to page: 1 2